Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

2023, Vol. 4, Issue 1, Part B


Twisting of a rigid cylinder in an infinite elastic medium of dielectric material


Author(s): Dr. Rajesh Kumar

Abstract: The present problem is investigated in context of finite deformation theory. In this paper, the author studied the effect of polarization on twisting of a rigid cylinder in an infinite elastic medium.

Pages: 135-140 | Views: 192 | Downloads: 87

Download Full Article: Click Here

Journal of Mathematical Problems, Equations and Statistics
How to cite this article:
Dr. Rajesh Kumar. Twisting of a rigid cylinder in an infinite elastic medium of dielectric material. Journal of Mathematical Problems, Equations and Statistics. 2023; 4(1): 135-140.
Journal of Mathematical Problems, Equations and Statistics
Call for book chapter